# SDR 97ZZZX821

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3590L
- Make and model: Piper PA-31-350
- Aircraft serial: 318052146
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 2489402
- Condition: Binding
- Location: Rt Eng Throttle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RT ENGINE THROTTLE STICKING AT 30 INCHES MP.  UNABLE TO RETARD THROTTLE TO IDLE.  UPON MAINTENANCE INSPECTION, CABLE SLEEVE AT ENGINE HAD COME DISLODGED FROM PRIMARY HOUSING AND WAS KINKING CABLE WHICH PREVENTED RETARDING OF THROTTLE.  SLEEVE WAS RE-SWEGED INTO HOUSING AND OPS CHECKED GOOD.  CABLE WAS REPLACED DURING ROUTINE MAINTENANCE THIS DATE FOLLOWING RETURN TO MAINTENANCE BASE.
